# SDR SWAA991459

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23784
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 6558256
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF BUR, TOWER NOTIFIED ACFT LOST OF NR 1 WHEEL ASSY AND ACFT DIVERTED TO ONT.  FOUND NR 1 AXLE NUT STILL ATTACHED AND TIGHT, THE INNER BEARING STILL ON THE AXLE AND UNDAMAGED.  THE OUTER BEARING INNER RACE ON AXLE SEVERELY SCARRED, MUTILATED AND FROZEN IN PLACE.  AFTER CLEAN UP OF AREA, FOUND AXLE SLEEVE ROTATED 90 DEGREES BUT STILL FIRMLY IN PLACE.  INSPECTION OF INNER AXLE PER MM PROCEDURE FOR WHEEL BEARING FAILURE REVEALED PAINT DISCOLORATION.  REMOVED AND REPLACED BOTH NR 1 AND NR 2 TIRE/WHEEL ASSY'S, NR 1 BRAKE ASSY AND MX FERRY ACFT TO PHX FOR AXLE REPAIR.
